Table of Contents Author Guidelines Submit a Manuscript
Advances in Meteorology
Volume 2015 (2015), Article ID 215367, 10 pages
http://dx.doi.org/10.1155/2015/215367
Research Article

Application of the Conditional Nonlinear Optimal Perturbations Method in the Shallow Lake Ecological Degradation and Restoration

Bo Wang1,2,3 and Qianqian Qi3

1Institute of Applied Mathematics, Henan University, Kaifeng, Henan 475004, China
2LASG, Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China
3School of Mathematics and Statistics, Henan University, Kaifeng, Henan 475004, China

Received 19 June 2014; Accepted 2 September 2014

Academic Editor: Hann-Ming H. Juang

Copyright © 2015 Bo Wang and Qianqian Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Wang and Qianqian Qi, “Application of the Conditional Nonlinear Optimal Perturbations Method in the Shallow Lake Ecological Degradation and Restoration,” Advances in Meteorology, vol. 2015, Article ID 215367, 10 pages, 2015. doi:10.1155/2015/215367